zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On asymptotic pointwise nonexpansive mappings in modular function spaces. (English) Zbl 1221.47093
The authors give a detailed outline of fixed point theory for asymptotic pointwise nonexpansive mappings defined on some subsets of modular function spaces, which are natural generalizations of both function and sequence variants of many important spaces like Lebesgue, Orlicz, Musielak-Orlicz, Lorentz, Orlicz-Lorentz, Calderon-Lozanovskii spaces, and many others.
MSC:
47H09Mappings defined by “shrinking” properties
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Akimovic, B. A.: On uniformly convex and uniformly smooth Orlicz spaces, Teor. funkc. Funkc. anal. I prilož. 15, 114-220 (1972)
[2]Baillon, J. B.: Nonexpansive mappings and hyperconvex spaces, Contemp. math. 72, 11-19 (1988) · Zbl 0653.54021
[3]Beg, I.: Inequalities in metric spaces with applications, Topol. methods nonlinear anal. 17, 183-190 (2001) · Zbl 0998.47040
[4]Browder, F. E.: Nonexpansive nonlinear operators in a Banach space, Proc. natl. Acad. sci. USA 54, 1041-1044 (1965) · Zbl 0128.35801 · doi:10.1073/pnas.54.4.1041
[5]Dhompongsa, S.; Kirk, W. A.; Sims, B.: Fixed points of uniformly Lipschitzian mappings, Nonlinear anal. 65, 762-772 (2006) · Zbl 1105.47050 · doi:10.1016/j.na.2005.09.044
[6]Goebel, K.; Reich, S.: Uniform convexity, hyperbolic geometry, and nonexpansive mappings, Ser. monogr. Textbooks pure appl. Math. 83 (1984) · Zbl 0537.46001
[7]Goebel, K.; Sekowski, T.; Stachura, A.: Uniform convexity of the hyperbolic metric and fixed points of holomorphic mappings in the Hilbert ball, Nonlinear anal. 4, 1011-1021 (1980) · Zbl 0448.47048 · doi:10.1016/0362-546X(80)90012-7
[8]Gohde, D.: Zum prinzip der kontraktiven abbildung, Math. nachr. 30, 251-258 (1965)
[9]Hudzik, H.; Kaminska, A.; Mastylo, M.: Geometric properties of some Calderón-lozanovskii spaces and Orlicz-Lorentz spaces, Houston J. Math. 22, No. 3, 639-663 (1996) · Zbl 0867.46025
[10]Hussain, N.; Khamsi, M. A.: On asymptotic pointwise contractions in metric spaces, Nonlinear anal. 71, No. 10, 4423-4429 (2009) · Zbl 1176.54031 · doi:10.1016/j.na.2009.02.126
[11]Kaminska, A.: On uniform convexity of Orlicz spaces, Indag. math. 44, No. 1, 27-36 (1982) · Zbl 0489.46025
[12]Khamsi, M. A.: A convexity property in modular function spaces, Math. jpn. 44, No. 2, 269-279 (1996) · Zbl 0892.46023
[13]Khamsi, M. A.: On asymptotically nonexpansive mappings in hyperconvex metric spaces, Proc. amer. Math. soc. 132, 365-373 (2004) · Zbl 1043.47040 · doi:10.1090/S0002-9939-03-07172-7
[14]Khamsi, M. A.; Kirk, W. A.: An introduction to metric spaces and fixed point theory, (2001)
[15]Khamsi, M. A.; Kozlowski, W. K.: On asymptotic pointwise contractions in modular function spaces, Nonlinear anal. 73, 2957-2967 (2010) · Zbl 1229.47079 · doi:10.1016/j.na.2010.06.061
[16]Khamsi, M. A.; Kozlowski, W. K.; Reich, S.: Fixed point theory in modular function spaces, Nonlinear anal. 14, 935-953 (1990) · Zbl 0714.47040 · doi:10.1016/0362-546X(90)90111-S
[17]Khamsi, M. A.; Kozlowski, W. M.; Shutao, C.: Some geometrical properties and fixed point theorems in Orlicz spaces, J. math. Anal. appl. 155, No. 2, 393-412 (1991) · Zbl 0752.46011 · doi:10.1016/0022-247X(91)90009-O
[18]Kilmer, S. J.; Kozlowski, W. M.; Lewicki, G.: Best approximants in modular function spaces, J. approx. Theory 63, No. 2, 338-367 (1990) · Zbl 0718.41049 · doi:10.1016/0021-9045(90)90126-B
[19]Kirk, W. A.: Mappings of generalized contractive type, J. math. Anal. appl. 32, 567-572 (1970) · Zbl 0213.14901 · doi:10.1016/0022-247X(70)90278-7
[20]Kirk, W. A.: Fixed point theory for nonexpansive mappings, I and II, Lecture notes in math. 886 (1981) · Zbl 0479.47049
[21]Kirk, W. A.: Fixed points of asymptotic contractions, J. math. Anal. appl. 277, 645-650 (2003) · Zbl 1022.47036 · doi:10.1016/S0022-247X(02)00612-1
[22]W.A. Kirk, Asymptotic pointwise contractions, in: Plenary Lecture, the 8th International Conference on Fixed Point Theory and Its Applications, Chiang Mai University, Thailand, July 16-22, 2007.
[23]Kirk, W. A.; Xu, H. K.: Asymptotic pointwise contractions, Nonlinear anal. 69, 4706-4712 (2008) · Zbl 1172.47038 · doi:10.1016/j.na.2007.11.023
[24]Kozlowski, W. M.: Notes on modular function spaces I, Comment. math. 28, 91-104 (1988)
[25]Kozlowski, W. M.: Notes on modular function spaces II, Comment. math. 28, 105-120 (1988)
[26]Kozlowski, W. M.: Modular function spaces, Ser. monogr. Textbooks pure appl. Math. 122 (1988)
[27]Krasnosel’skii, M. A.; Rutickii, Ya.B.: Convex functions and Orlicz spaces, (1961)
[28]W.A.J. Luxemburg, Banach function spaces, Thesis, Delft, 1955. · Zbl 0068.09204
[29]Milnes, H. W.: Convexity of Orlicz spaces, Pacific J. Math. 7, 1451-1486 (1957) · Zbl 0078.28705
[30]Musielak, J.: Orlicz spaces and modular spaces, Lecture notes in math. 1034 (1983) · Zbl 0557.46020
[31]Schu, J.: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. aust. Math. soc. 43, 153-159 (1991) · Zbl 0709.47051 · doi:10.1017/S0004972700028884
[32]Shutao, C.: Geometry of Orlicz spaces, Dissertationes math. 356 (1996)
[33]Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K